Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Depression,irregular Periods And Fainting?

Hello, I have recently tested my blood sugar and results were 67 after eating spaghetti and drinking Pepsi. I am currently breast feeding going on one year...really emotional....having irregular periods....near fainting spells. I have not been diagnosed with hypoglycemia or diabetes. Help! Thank you!
Thu, 30 Dec 2021
Report Abuse
General & Family Physician 's  Response
Hi,

The irregular periods are due to breast feeding. (Lactationsl amenorrhea) Fainting, spells, irregular periods are due irregular hormonal deviations during lactation. Please have iron, calcium supplements and sufficient caloric intake to meet the needs of lactation. Every thing would be back to normal after lactation is over.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Breastfeeding


Loading Online Doctors....
What Causes Depression,irregular Periods And Fainting?

Hi, The irregular periods are due to breast feeding. (Lactationsl amenorrhea) Fainting, spells, irregular periods are due irregular hormonal deviations during lactation. Please have iron, calcium supplements and sufficient caloric intake to meet the needs of lactation. Every thing would be back to normal after lactation is over. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician